# SDR HAIW6HR0084

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N429MA
- Make and model: Bell 222U
- Aircraft serial: 47523
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Torque Sensor
- Part number: 222375013103
- Condition: Fluctuates
- Location: Rotor
- Part time: 179 hours
- Component: 222040003117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR TORQUE NEEDLE FLUCTUATES ABOVE 85% ROTOR TORQUE.  PART IN SERVICE 4 MONTHS / 178.9 HOURS. REPLACED SENSOR.
